# SDR SWAA2023102098920

- Difficulty date: September 10, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED ORSS273 INTERNAL AREA AT RT WING 2023-577836<[01] REPLACED SUPPORT BRACKET LOCATED ORSS273 INTERNAL AREA AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9.;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKET LOCATED ORSS273 INTERNAL AREA AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. TOOL USED: ELECTRONIC CALIPER PN: 500-196-30 SN:A21334230 DUE DATE: 12-MAY-24.;[03] REPLACED SUPPORT BRACKET LOCATED ORSS273 INTERNAL AREA AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9. TOOL USED: ELECTRONIC CALIPER PN: 500-196-30 SN:A21334230 DUE DATE: 12-MAY-24.
